advertisement
Question
Posted by: Tania | 2010/11/10

Aropax side effects

Would the use of Aropax cause weight gain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It might, and it might not. SOME people do complain of weight gain on most of the antidepressants, while others on the same drug do not have that problem

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/11/10

It might, and it might not. SOME people do complain of weight gain on most of the antidepressants, while others on the same drug do not have that problem

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement